# SDR DALA12014840936

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB FLOOR PANEL, AFT LT CORNER ST 199L AT BL 44L (204-151). CUTOUT CORROSION AND REPAIRED CUSP WEB FLOOR PANEL STA 199 LBL44 IAW SRM 53-01, FIG 4, SHEET 4.  COMPLETED AND INSPECTED.
